MAUDE Adverse Event Report: COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER

COLOPLAST A/S URETERIC INTERVENTIONAL CATHETER; URETERAL CATHETER
Catalog Number ACP205
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.
 
Event or Problem Description
According to the available information, the package was unable to be opened without compromising sterility.The physician opened a new one to resolve the issue.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 9721110.In (b)(6) 2025, we received one used sample, the packaging was teared.It seemed that an issue occured during the packaging opening.This packaging was done at our tatabanya's site which investigate about this issue and conclude, no non-conformity in our production processes or in our work instructions were mentioned during this investigation.No root cause can be identified.Checking quality database revealed no anomaly in connection with the described problem.A similar case study was performed based on item acpxxx; defect: difficult to open the packaging from january 2021 to january 2025; 3 similar cases were found (b)(4).The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
URETERIC INTERVENTIONAL CATHETER
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21126429
Report Number9610711-2025-00012
Device Sequence Number7677441
Product Code EYB
UDI-Device Identifier03600040323588
UDI-Public3600040323588
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K171043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberACP205
Device Lot Number9721110_ACP2051400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown